Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mariposa...Lexapro question cajunbelle

Posted by Mariposa on January 3, 2004, at 9:34:39

In reply to Mariposa...Lexapro question, posted by cajunbelle on January 2, 2004, at 22:07:40

> Hello..I am not sure If I have posted this question before or not,but I went from 5 mgs of Lexapro to 7 1/2 mg..Which in my 5th week I started to feel bad again.About 4 or 5 days ago I increased my dosage to 10 mgs (am now in my 6th week) I really dont feel depressed but I have increased sleepiness (low motivation) and have lost the increased energy that I had at 7 1/2 mg.Is it normal to lose some of the good effects Or kinda tetter totter back & forth whenever the lex is increased?If so about how long does it take for the new level to stable out?
> Thanks again & hope you have a great New Year !!!
> PS...Sorry to keep bothering you about my Lex questions,but you have always been so kind in responding to my posts,and since you have been on it yourself for a while I know that you can understand hoepfully where I am coming from..
>
> Cajunbelle
>

You just keep asking and I'll try my best to answer...I got so much help from this board when I was *starting out* I feel obligated to help others. I answered the meat of this post in the other tread.
\
Hope you continue to improve...CHIN UP and think positive thoughts!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:295910
URL: http://www.dr-bob.org/babble/20031231/msgs/295987.html